MAUDE Adverse Event Report: Edwards LifeSciences PR Swan-Ganz; Catheter, Flow Directed

Edwards LifeSciences PR Swan-Ganz; Catheter, Flow Directed
Model Number AIQSGF8
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Swan-Ganz
Common Device Name
Catheter, Flow Directed
Manufacturer (Section D)
Edwards LifeSciences PR
state rd indus pk 402 km 1.4
anasco 00610
PR  00610
Manufacturer (Section G)
Edwards Lifescience
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
+1(949)201-7706
MDR Report Key50860162
Report Number2015691-2026-18800
Device Sequence Number21320510
Product Code DYG
UDI-Device Identifier00690103217094
UDI-Public00690103217094
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAIQSGF8
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown